advertisement
Question
Posted by: Cat | 2007/07/10

Injection

I have been on injection 2month and 3month for the past 6 years after the birth of my last child. I went off it at the end of May this year as I am tired of it. I still have not had a regular period, but am terrified of falling pregnant - what are the chances at my age of 41? I have been told that been on the injection for a lenghty periods shrinks your ovaries? is this true?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could still fall pregnant. Being on the injection for a long time thins the womb lining, but this is not permanent. You would have to use contarception if you do not want to fall pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Honey | 2007/07/10

Seems like we have kinda the same problem, hope we get some good advice.

Reply to Honey

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement